# SDR GLBA20060816

- Difficulty date: August 25, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 21,545 hours, 26,361 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 5038912147
- Part serial: 0275
- Condition: Intermittent
- Location: Autofeather Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH RIGHT PROPELLER CYCLED IN AND OUT OF FEATHER, TURNED OFF AUTOFEATHER SYS, OPERATED CORRECTLY.  REPLACED LOW PRESSURE SWITCH AND CONNECTOR FOR AUTOFEATHER SOLENOID.
